| Model Number |
AIRLIFE¿ ADULT HEATED WIRE |
| Medical Device Problem Code |
Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the airlife¿ adult heated wire circuit dual-limb, dual-heated circuit experienced circuits became flooded with water.The customer confirmed that there was no patient harm associated with the reported event.
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.